| Model Number |
PM35MN01 |
| Medical Device Problem Codes |
Erratic or Intermittent Display (1182); Incorrect Measurement (1383); Failure to Calibrate (2440)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/18/2024
Type of Reportable Event
Malfunction
Event or Problem Description
According to the reporter, during pre check, the unit had a calibration issue.Also the unit had an incorrect reading. there was no patient involvement.
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
According to the reporter, the unit end tidal carbon dioxide (etco2) values were incorrect and it had calibration issue.Another machine was used to confirm the issue.There was no patient involvement.
Additional Manufacturer Narrative